Our expert says:
Obiously this is something that needs to be primarily discussed with your prescribing shrink. Wellbutrin is a relatively odd AD, and does indeed seem to have a much lower rate of sexual side-efects than most of the others, though as an antidepressant, I expect it would have the same roughly 70 % success rate of the others. While most of the others can also knock libido, etc., none of them do this in everyone, so your shrink should review your history of all the ADs you've tried before, how they rate for the depression and in sexual and other side-effects, and select one that might have a good chance of being more of what you want in each area.
It's unfortunate if one needs to make a choice, but then for most of us being not depressed, even if more sexually dormant, is pobably what most would choose. And considering how many people are depressed and sexually muted by the depression, maybe that's not the worst deal around.
More than a few of us do need long-term medication to remain as stable as possible. As in many other aspects of life, we often need to settle for an arrangement that is beytter than most of its alternatives, even if it falls short of what we would most wish for.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.